# SDR SIMA2024013010004

- Difficulty date: January 10, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 20,655 hours, 13,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frms 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH BEAM SPLICE AT FR 85-86 Y-11" BLENDED CORRIONSON LH BEAM SPLICE AT FR85-86 Y-11" IAW E-175 SRM 51-10-03. CORROSION FOUND TO BE OUT OF ALLOWABLE LIMITS. LOCATED AND DRILLED NEW LH BEAM SPLICE PN 170-86101-001 IAW E175 SRM 51-40-02. APPLIED TREATMENT AND COATING TO BEAM SPLICE IAW E175 SRM 51-23-04, ETN EJ-51-025, AND ETN EJ-51-015 INSTALLED NEW BEAM IAW E175 SRM 51-40-08.
